# SDR NSVA201010

- Difficulty date: January 18, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 3,945 hours, 3,870 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR IS REQUIRED DUE TO PERMANENT REPAIR OF DAMAGE ON LT ELEVATOR IAW TD 400-55-10-3 AND RD 8/4-55-513.
